Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
seekingadvice

Red Scarring From Cyst

Recommended Posts

So just about a year ago I was on accutane, overall it did reduce my acne a lot but I'm left with two pieces of scarring from where I had cysts whilst taking the medication!

There's one above my eyebrow which is the main annoyance! It hasn't come up as a cyst for about 8 months now but it's still red! Seriously my self confidence has been shattered because of this! I've been told to wait but it hasn't reduced in colour, I think I'm leaning towards potential surgery and risk having a white line from that instead of a clear red mark with a circle from where I've had it injected!

Does anyone have any thoughts on what they think would be best or from previous experience what they've encountered?

Edited by seekingadvice
Link to comment
Share on other sites

if its just a red mark get a few IPL's on it and it should be gone. they are like so easy to treat and its not that big of a deal at all. i have had so many red marks in my life that if i got upset about every single one of them i would never leave my house -ha! anyway i use dermablend to cover them up in between IPL's.

also IPL is NOT laser but i would make sure you go to reputable place to get it done. good luck!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×